# SDR DALA1205296303

- Difficulty date: January 16, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,465 hours, 812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT BOLT BORE OF RT WING OUTBD T/E MID FLAP 8 AFT CARRIAGE SUPPORT FITTING ATTACH HOLE.  REFER TO ER/A 496579-14 REV 0 PERFORMED REPAIR.
